Has anyone else experienced bone pain from Aciphex 20 mg after taking it for only 2 weeks (1 at?
- 9 Feb 2011 by JanCon
- aciphex, pain
... bedtime)? I had pain that moved around and now seems to have settled in my knee. My chiropractor cannot explain the "moving pains" and the pharmacist denies the pain as a "reaction". I was fine before taking the Aciphex and take no other medications
9 Feb 2011
Yes, bone pain is a side effect of aciphex. Try typing in aciphex in the search window above and read about the side effects of aciphex. You may want to let your doctor know about your symptoms.
9 Feb 2011
Laurie is completely right, bone pain is considered a serious side effect, do contact your Dr.
List of possible side effects for future reference:
All the best and take care.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Are there any liquid alternatives to aciphex? I am diagnosed with GERD.
1 answer • 13 Mar 2010
I recently had a mamogram and it differs from the last one taken. I have a history of breast cancer. Since I have been taking Aciphex I have had some ...
1 answer • 21 May 2010
I've been on 40 mg. of Aciphex for 4 years and have started to experience muscle weakness and fatigue. I went off of Aciphex for two days and ...
1 answer • 27 Feb 2012
I have been on Aciphex for 11 years. Constant diarrhea, 20 mouth sore instances. I am currently not taking the Aciphex to see if I can cure the mouth ...
1 answer • 26 Jan 2013
I was rx'd Aciphex for acid reflux for about 1 1/2 years. I stopped taking it for about 2 weeks because of the copay. My acne started going ...
2 answers • 24 Jun 2013